# SDR PCAA0111135

- Difficulty date: November 15, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N847EX
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- Aircraft time: 22,116 hours, 24,231 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA- FLIGHT 3874  CREW REPORTED FIRST TWO WHITE EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED WIRING IN SYSTEM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
